# SDR GLBA20060976

- Difficulty date: August 12, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 20,482 hours, 22,492 cycles
- Engine: Pwa PW118A
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Unknown
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5146 PILOTS REPORTED IDLE UNLOCK LIGHTS ILLUMINATED ON LANDING CAUSING PACKS TO OVERHEAT RESULTING IN SMOKE IN THE COCKPIT. MAINTENANCE SERVICED THE LT MAIN LANDING GEAR SYSTEM AND OPERATIONALLY CHECKED THE SYSTEMS WHICH WERE FOUND GOOD IAW MM 12-13 & 32-62 AND 76-13.
